# SDR CA950504022

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- System (JASC): 2810 · Fuel Storage
- Part: Header Tank
- Part number: 561504
- Condition: Corroded
- Location: Lower Side
- Part time: 1,902 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)FUEL STAIN NOTICED ON LOWER SIDE OF HEADER. HEADER TANK REMOVED, FOUND CORRODED THROUGH FROM INSIDE WITH SUBSTANTIAL AMOUNT OF DIRT, SMALL STONES, PRC (PROPLETS & RUBBER PIECES). THIS CORROSION WAS FOUND ON TWO OTHER SIMILAR AIRCRAFT (S/N T34-013 AND T34-014). NEW HEADER TANKS P/N 9104-32 INSTALLED. *NOTE - NEW HEADER TANK HAS A LARGER TAPERED SUMP.
